RUS  ENG
Full version
JOURNALS // Zapiski Nauchnykh Seminarov POMI // Archive

Zap. Nauchn. Sem. POMI, 2021 Volume 507, Pages 157–172 (Mi znsl7165)

This article is cited in 2 papers

On periodic approximate solutions of dynamical systems with a quadratic right-hand side

A. Baddoura, M. D. Malykhb, L. A. Sevastianovb

a Peoples' Friendship University of Russia, Moscow
b Joint Institute for Nuclear Research, Dubna, Moscow region

Abstract: We consider difference schemes for dynamical systems $ \dot x = f (x) $ with a quadratic right-hand side that have $t$-symmetry and are reversible. Reversibility is interpreted in the sense that the Cremona transformation is performed at each step of the calculations using a difference scheme. The inheritance of periodicity and the Painlevé property by the approximate solution is investigated. In the computer algebra system Sage, values are found for the step $ \Delta t $ for which the approximate solution is a sequence of points with period $ n \in \mathbb N $. Examples are given, and conjectures about the structure of the sets of initial data generating sequences with period $ n $ are formulated.

Key words and phrases: dynamical system, elliptic function, Cremona transformation, finite-difference schemes, integral of motion, Painleve property.

UDC: 519.622.2, 512.76

Received: 17.10.2021



© Steklov Math. Inst. of RAS, 2024